Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the extension of compact operators
HTML articles powered by AMS MathViewer

by Ȧsvald Lima PDF
Proc. Amer. Math. Soc. 64 (1977), 374-375 Request permission

Abstract:

We prove that for a real Banach space A the following properties are equivalent: (1) For every pair X, Y of Banach spaces such that $X \subseteq Y$, every compact linear operator $T:X \to A$ admits an almost normpreserving extension $\tilde T:Y \to A$. (2) The same as (1) but with $\dim X = 2$ and $Y = l_\infty ^3$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05, 46B05
  • Retrieve articles in all journals with MSC: 47B05, 46B05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 374-375
  • MSC: Primary 47B05; Secondary 46B05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0448135-9
  • MathSciNet review: 0448135